# SDR DALA13048013759

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,850 hours, 14,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND AFT CARGO BAY BA 787 +6" AND 3" BELOW S-20R SCREW HOLE ELONGATED ON FWD DOOR FRAME.  MX C/W PRI 518616-14, REV 0 AND ERA 518616-14, REV ORG.
